# SDR 20000424AP010

- Difficulty date: July 21, 1999
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N233TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22601
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26066712
- Part serial: B5274
- Condition: Failed
- Location: Rt Mlg
- Part time: 312 hours, 164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUA - FLT 910 - DURING TRANSIT CHECK, FOUND MAIN LANDING GEAR NR 4 TIRE DISBANDED.  VISUAL INSPECTION WAS PERFORMED IAW MM 5-51-251 AND IT WAS FOUND DAMAGED ONLY IN: INBOARD TRAILING EDGE AFT FLAP HAS A DAMAGE OF 24 INCHES AND INBOARD LANDING GEAR DOOR WITH LITTLE DAMAGE UPPER CORNER.  MAIN WHEEL ASSY WAS REMOVED AND INSTALLED, AND ALSO INBOARD AFT FLAP AND MAIN LANDING GEAR INNER DOOR.  THE AIRPLANE RETURNED TO NORMAL OPERATIONS.  (M)
